# SDR RAIA960722

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Transmitter
- Part number: 1241012
- Condition: Inop
- Location: Nr 2 Engine
- Part time: 11,147 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7320 - RIGHT ENGINE FUEL PRESSURE INDICATES 16 PSI.  REPLACED FUEL PRESSURE TRANSMITTER.  (M)
